... 2-4 a day. Headache was unbearable. He started Optivo yesterday he is very hard to control hes angry and doesn't know why. The headache is still here because the votrient is still in his system. Please help if you can
Jamie, Sounds like you guys could be on to something here and the amount of time he was on the old one it is not just going to stop. So it is hard to tell which one could be causing the headaches now I would say call the doctor before he has to continue this way, Sorry I know it is not easy. hang in there Chuck1957
- Votrient Information for Consumers
- Votrient Information for Healthcare Professionals (includes dosage details)
- Side Effects of Votrient (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Mar 2011 • 4 answers
My dad is about to start Votrient for advanced renal cell carcinoma , has had round of stereotactic?
Posted 11 May 2011 • 2 answers
Posted 24 Jun 2015 • 3 answers
Posted 27 May 2016 • 1 answer
Posted 20 Sep 2016 • 1 answer